# SDR USAA2009061891510

- Difficulty date: June 17, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 40,653 hours, 15,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 307 - LAS - EEL - EMERGENCY LIGHT LENS COVER MISSING AT ROW 19 LEFT.  MAINTENANCE REPLACED THE EMERGENCY LIGHT LENS COVER AT ROW 19 LEFT AS REQUIRED.
